# SDR AALA981399

- Difficulty date: July 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N882AA
- Make and model: Boeing 727223
- Aircraft serial: 21521
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 1070
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - BELLFRAME DAMAGED FROM CONTACT WITH SCREW AT TIE DOWN FITTING STA 1070, STR 27R.  INSTALLED BELLFRAME REPAIR PER SRM 51-40-3 PAGES 1-6.  TST:  52,996 HOURS.   CYCLES:  32,076.  (X)
